# SDR AALA971222

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Ws 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AT UPPER NUTPLATE ON VERTICAL STIFFENER.  REMOVED AND REPLACED CORRODED STIFFENER PER SRM 51-10-4, PAGE 4.   TST: 53,888 HOURS.  CYCLES, 34,468.  (X)
